Doctor insights on:
Hives Rash On Arms Or Legs
Hives? Rash? It keeps spreading it starts as a red area then a welt appears and it itches and burns/stings on legs arms lower back and lower abdomen
Hive & rash: you have urticaria or allergic dermatitis, it is best if you see your doctor for proper diagnosis and treatment, at the mean time try an antihistamine such as Zyrtec or Benadryl, (diphenhydramine) hydrocortisone cream, but you need to find out what you are allergic to. Good luck ...Read moreSee 1 more doctor answer
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
Plan b one step pill and hives related? I took the Plan B pill 2 almost 3 weeks ago and I've started to get hives or rashes on my stomach, arms, legs, back and neck. It weird because i had no other side effects. But i was wondering if it could be related
The : The odds of you having an allergic reaction from a Plan B taken three weeks ago are highly unlikely. Even if this was the case, there is no treatment aside from over the counter Benadryl (diphenhydramine) for itching. Consider other potential allergens like new products, lotions, or soaps. Good luck. ...Read more
Day 3 now of runny nose, cough, sore throat, fever, and a hives like rash on arms/chest. nothing seems to be helping. What could this be?
Flat red rash on arms legs, face and neck. It is splotchie and does not itch.No medication changes. I have Crohn's disease.
I been taking SMZ - 800 mg for 9 days for a uti. I started to have a rash on arms & legs . Is it bc on the antibotic im takin?
Drug rash: It's certainly possible - as SMZ is a sulfa medication - and about 10% of people have side effects from this class of meds. Usually a drug rash will be most prominent on the chest/trunk, rather than the limbs- but of course rashes can be variable. 9 days seems like a lot to take for a urinary infection - I would DEFINITELY talk to the doc that prescribed the medication. Do it today, before worsens ...Read moreSee 1 more doctor answer
Daughter playing at park got a severe rash on arms and legs. But only where sun hit. Stopped at sleeves and not on face or neck. Sun rash? I have pics
Location,location: We are not able to see any lab or pictures you have to upload.That is reserved for the paid concierge site. The fact the rash is in an exposed location can mean the sun had something to do with it, or the sleeves kept her from touching the triggering factor. This could be something like poison ivy, or other contact agent. ...Read moreSee 1 more doctor answer
Just returning from cruise and I have rash on arms, legs and now upper palate. I am so itchy and don't know what to do. My doc can't get me in til Thu?
- Talk to a doctor live online for free
- Is rash on arms or legs a symptom of hives?
- How long does rash on arms or legs associated with hives last?
- Hives on legs and arms only
- Ask a doctor a question free online
- Arms legs rash
- Rash on arms and legs
- Itchy rashes on arms and legs
- Rashes on arms and legs only
- Talk to a dermatologist online